Sur la condition de E. E. Levi concernant des équations hyperboliques. (French) Zbl 0202.37401

Full Text: DOI


[1] Hôrmander, L., Pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 501-158. · Zbl 0125.33401
[2] Kano, T., On thé Cauchy problem for équations with multiple characteristics, à paraître au J. Math. Soc. Japan. · Zbl 0524.35004
[3] Kohn, J. J. and L. Nirenberg, An algebra of pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 269-305. · Zbl 0171.35101
[4] Lax, A., On Cauchy’s problem for partial differential équations with multiple characteristics, Comm. Pure Appl. Math. 9 (1956), 135-169. · Zbl 0073.31701
[5] Leray, J. et Y. Ohya, Equations et systèmes non linéaires, hyperboliques non stricts, Math. Ann. 170 (1967), 167-205. · Zbl 0146.33701
[6] Levi, E. E., Caratteristiche multiple e problema di Cauchy, Ann. di Mat. 16 (1909), 161-201. · JFM 40.0415.02
[7] Matsumura, M., Existence locale de solutions pour quelques systèmes d’équations aux dérivées partielles, Jap. J. Math. 32 (1962), 13-49. · Zbl 0168.35401
[8] Mizohata, S., Lectures on thé Cauchy problem, Tata Institute of Fundamental Research, 1962.
[9] – , Some remarks on thé Cauchy Problem, J. Math. Kyoto Univ. l (1961-1962), 109-127.
[10] Ohya, Y., Le problème de Cauchy pour les équations hyperboliques à caractéris- tique multiple, J. Math. Soc. Japan, 16 (1964), 268-286. · Zbl 0143.13602
[11] Yamaguti, M., Le problème de Cauchy et les opérateurs d’intégrale singulière, Mem. Coll. Sci. Kyoto Univ. 32 (1959), 121-151. · Zbl 0095.29802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.